# SDR AT9900569

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND CORROSION ON INNER FLANGE LT PANEL NR 2108A.  CLEANED CORROSION ON INNER FLANGE.  FABRICATED, TREATED, PRIMED AND INSTALLED STRIPS ON INNER FLANGE IAW DC9 SRM 51-10-3, 51-10-2, 51-10-4.
